Journal article

Zeros of quadratic quasi-orthogonal order 2 polynomials


Research Areas

Currently no objects available


Publication Details

Author list: Brezinski C, Driver K, Redivo-Zaglia M

Publisher: Elsevier

Publication year: 2019

Journal: Applied Numerical Mathematics

Journal name: Applied Numerical Mathematics

Volume number: 135

Start page: 143

End page: 145

Total number of pages: 3

ISSN: 0168-9274

URL: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85052742227&origin=inward


Abstract

Currently no objects available


Projects

Currently no objects available


Keywords

Currently no objects available


Last updated on 2019-09-12 at 13:59